How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 20338
Experience:  20 years of experience in treating children.
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds

It feels like I have an advil ibuprofen stuck in my throat

Customer Question

It feels like I have an advil ibuprofen stuck in my throat but I can't tell if it's just irration or if it's actually stuck in there. It's been like 7 and a half hours.
Submitted: 2 months ago.
Category: Pediatrics
Expert:  Dr. Su S. replied 2 months ago.

Thank you for your question.
I am Dr. Su S. and I will try my best to help you.
I am sorry for your symptoms.

How did it occur?

What are your symptoms now?

Customer: replied 2 months ago.
It happened when I took the pill. Feels uncomfortable like something stuck in my throat.
Expert:  Dr. Su S. replied 2 months ago.

Thank you for the input.

There can be simple irritation.

The tablet might have gone down as you have taken lots of water, bread.
You can try to take something which can stick & carry it down.
You can take banana, white bread.
Try to drink fluid.
Plain water will be good.
Avoid hot drinks which will irritate the throat more.
You can try liquid antacid.
This will soothe the throat.

If you do not feel improvement, I would advise to get an examination by doctor.
I hope this information will be helpful.
If you have any query, please feel free to ask.
If you are happy with my answer please click on the Excellent/Good rating.
Wish your healthy life.